# SDR CA081215006

- Difficulty date: December 9, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 22,395 hours
- Engine: Pwa PT6A65B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: 1145802891
- Condition: Corroded
- Location: Brakes
- Part time: 23,973 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING A WING SPAR INSPECTION, THE TECHNICIAN NOTICED A POOL OF HYDRAULIC OIL UNDER CENTER FLOORBOARDS.  FURTHER INVESTIGATION REVEALED THAT THE LT BRAKE LINE UNDER THE MID CABIN FLOOR WAS CHAFED (FRETTING CORROSION) THROUGH IN SEVERAL SPOTS WHERE IT WAS SECURED WITH SADDLE BLOCKS.  BRAKE LINE 114-580291-1 WAS AFFECTED AS WELL.  THE AIRCRAFT BRAKE RESERVOIR WAS JUST ABOUT EMPTY AT THE TIME OF DISCOVERY.  DAMAGED SECTION OF BRAKE LINE WAS REPLACED. (TC NR 20081215006)
